# SDR IPXA2022021579028

- Difficulty date: January 24, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 19,089 hours, 11,478 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Beam
- Part number: A5724048501290
- Part serial: NA
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300ACCOMPLISHED D770670 FERRY PERMIT LEFT WING ALL SPEED AILERON JACK BEAM DAMAGE BETWEEN RIBS 6A AND 7A REPAIR PERMANET REPAIR.REMOVED AND REPLACED IAW SRM 51-40-21 AND EA 300-5751-27-A2827.
